# SDR CALA2017123004683

- Difficulty date: December 19, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 143N8328U54
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE R2 DOOR ANGLE IN MULTIPLE PLACES.   REMOVED CORROSION AND WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15, 1, FIG 101, DET IV.  REPLACED THE ANGLE IAW SRM 51-40-02, PAR 7, AND DWG 143N8222.
